Open Access
Translator Disclaimer
March, 1980 Orthogonal Arrays with Variable Numbers of Symbols
Ching-Shui Cheng
Ann. Statist. 8(2): 447-453 (March, 1980). DOI: 10.1214/aos/1176344964

Abstract

Orthogonal arrays with variable numbers of symbols are shown to be universally optimal as fractional factorial designs. The orthogonality of completely regular Youden hyperrectangles ($F$-hyperrectangles) is defined as a generalization of the orthogonality of Latin squares, Latin hypercubes, and $F$-squares. A set of mutually orthogonal $F$-hyperrectangles is seen to be a special kind of orthogonal array with variable numbers of symbols. Theorems on the existence of complete sets of mutually orthogonal $F$-hyperrectangles are established which unify and generalize earlier results on Latin squares, Latin hypercubes, and $F$-squares.

Citation

Download Citation

Ching-Shui Cheng. "Orthogonal Arrays with Variable Numbers of Symbols." Ann. Statist. 8 (2) 447 - 453, March, 1980. https://doi.org/10.1214/aos/1176344964

Information

Published: March, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0431.62048
MathSciNet: MR560740
Digital Object Identifier: 10.1214/aos/1176344964

Subjects:
Primary: 62K05
Secondary: 05B15, 62K15

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.8 • No. 2 • March, 1980
Back to Top